American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Adam M. Oberman and Luis Silvestre. The Dirichlet problem for the convex envelope. Trans. Amer. Math. Soc. 363 (2011) 5871-5886. MR 2817413.
Abstract, references, and article information   
View Article: PDF

[2] S. J. Dilworth, Ralph Howard and James W. Roberts. A general theory of almost convex functions. Trans. Amer. Math. Soc. 358 (2006) 3413-3445. MR 2218982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nicola Garofalo and Federico Tournier. New properties of convex functions in the Heisenberg group. Trans. Amer. Math. Soc. 358 (2006) 2011-2055. MR 2197446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. Aussel, A. Daniilidis and L. Thibault. Subsmooth sets: Functional characterizations and related concepts. Trans. Amer. Math. Soc. 357 (2005) 1275-1301. MR 2115366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christer O. Kiselman. A semigroup of operators in convexity theory. Trans. Amer. Math. Soc. 354 (2002) 2035-2053. MR 1881029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Cristian E. Gutiérrez and Qingbo Huang. Geometric properties of the sections of solutions to the Monge-Ampère equation. Trans. Amer. Math. Soc. 352 (2000) 4381-4396. MR 1665332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrea Colesanti and Daniel Hug. Steiner type formulae and weighted measures of singularities for semi-convex functions. Trans. Amer. Math. Soc. 352 (2000) 3239-3263. MR 1751449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Donald Francis Young. When does unique local support ensure convexity? . Trans. Amer. Math. Soc. 347 (1995) 1323-1329. MR 1257125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerald Beer. Infima of convex functions . Trans. Amer. Math. Soc. 315 (1989) 849-859. MR 953536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. McLinden and Roy C. Bergstrom. Preservation of convergence of convex sets and functions in finite dimensions . Trans. Amer. Math. Soc. 268 (1981) 127-142. MR 628449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jonathan E. Spingarn. Submonotone subdifferentials of Lipschitz functions . Trans. Amer. Math. Soc. 264 (1981) 77-89. MR 597868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1